# SDR DALA13034969201

- Difficulty date: July 11, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 49,317 hours, 27,281 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Dimmer Switch
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS STRONG ELECTRICAL BURNING ODOR IN AFT OF ACFT.  RETURN TO BLOCKS.  MX FOUND SIDEWALL LIGHT DIMMER SWITCH WITH BROKEN TERMINAL AND WIRE.     MX SECURED BROKEN WIRE TO SWITCH AT AFT F/A PANEL IAW AMM.  CHECKED OK.
